MathSciNet Relay Station
MathSciNet bibliographic data
MR2846482 (2012i:42046) 42C40
Bownik, Marcin; Speegle, Darrin Linear independence of Parseval wavelets. Illinois J. Math. 54 (2010), no. 2, 771–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement